# SDR SWAA2021111141818

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 22,038 hours, 9,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HAND FWD OVERWING EMERGENCY EXIT LT LENS MISSING ; / [01] R&RD RT HAND FWD OVERWING EMERGENCY EXIT LT ASSYRIAN PER M/M 33-51-01. OPS NORMAL.
